STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-416 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
| Date of Event |
03/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: triathlon p/a ps beaded #5r; cat#5516f502 ; lot#aea9j.Tritanium bplate triathlon s4; cat#5536b400 ; lot#ctd7507.Tritanium patella-asymmetric; cat#5552-l-350 ; lot#a288.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Patient reported dissatisfaction with their knee replacement.Additional comments: "not severe - swells.I limp.Sporadic, behind knee or back of knee.Thought it would be no pain at all, swells.".